# SDR RYNA2011061600015

- Difficulty date: June 16, 2011
- Submitted: June 19, 2011
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980001
- Part serial: 0313
- Condition: Malfunctioned
- Location: Fuel Boost
- Part time: 53,230 hours, 27,350 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK FUEL DOES NOT BURN OUT WITH 4 MAIN WING BOOST PUMPS ON.   REMOVED AND REPLACED FORWARD AND AFT CENTER TANK BOOST PUMPS PER MM 28-20-07.  OPS CHECKED NORMAL.
